# SDR CALA2022101802851

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 21,841 hours, 2,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Loose
- Location: Seat 2d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ON SEAT 2D MISSING PLASTIC CAP AND HANGING OUT OF SEAT REMOVED AND REPLACED PROXIMITY LIGHT AT 2D. IAW AMM 33-51-06. OPS CHECK NORMAL. OK TO CONTINUE.
